Feeling Headache

I’m on day 3. Earlier I used to fap twice a day but for last 2 days, I didn’t masturbated. Now I’m feeling little headaches throughout the day. I don’t know whether it’s due to no fapping or any other reason. Can anyone please help and how to tackle with it?

Welcome to the forum!!
I’ll explain you quickly. PMO (this is how we relate to pn, fap, and orgasm) damages your body and mind.
There are WAY to many issues that PMO users will experiment when the time goes on. But for many of us, this symptoms didn’t appear (aparently), like PIED (p
n induced erectile dysfunction). Some brothers don’t know they had a problem till they experience because its to late (they can get healed too).

But for the most people, this symptoms will appear as we stop fapping. They are the abstinence symptoms. They will disappear slowly, you’ve got to take them as a signal your body is making to you to stop fapping.

You need to be more focused and determined now. Withdrawal symptoms are common, but if you didn’t know about them they will cause you doubt. Doubt is our worst enemy. If you doubt, you will search on the internet for “fap is healthy” because you think abstinece is damaging you. DO NOT DOUBT. Study about rebooting, read some succes stories or diaries, that will make you gain determination.

You’ve got this, keep going! A beautiful life is waiting for you

(Here on this post you’ll find almost everytthing about nofap, read the comments, there is more info)

3 Likes

Brother I had a night fall last night, should I reset the counter???

1 Like

No. Nightfall or Wet dream is not considered as a relapse

2 Likes

Hi there.
The headaches are normal. I experience these after two days of no PMO. Its a dopamine decline. Depression also fallows. These symptoms are normal and go away.
Take Tylenol if the hedaches are severe or see a doctor if they do not fade away.

2 Likes